Louisiana, 2011Damaging Wind in Louisiana, June 21, 2011
June 21, 2011 · NWS LCH · 1 event in 1 county or zone
An isolated severe thunderstorm produced wind damage in central Louisiana.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated severe thunderstorm produced wind damage in central Louisiana.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 21, 12:25 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 21, 12:25 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
125 PM CDT TUE JUN 21 2011
.DISCUSSION...
FOR 18Z TAF ISSUANCE.
&&
.AVIATION...
REGIONAL 88DS SHOW PLENTIFUL CONVECTION ONGOING ACROSS THE AREA
NORTH OF I-10 AND ALONG/WEST OF HIGHWAY 165...WHICH HAS BEEN
ACCOUNTED FOR IN THE TAF INITIALIZATION AT KAEX/KLCH/KBPT THIS
AFTERNOON. FOR THE SERN SITES...EXPECTING SHOWERS/STORMS TO BREAK
OUT WITH HEATING OVER THE NEXT FEW HOURS AND HAVE INSERTED TEMPO
WORDING FOR THESE SITES STARTING AT 20Z. CONVECTION SHOULD
DIMINISH LATE AFTERNOON/EARLY EVENING AS THE SHORTWAVE HELPING
TRIGGER THIS ACTIVITY MOVES EWD...ALONG WITH THE LOSS OF DAYTIME
HEATING LATER. NO RESTRICTIONS TO VISIBILITY HAVE BEEN INCLUDED AS
OF YET ALTHOUGH SITES RECEIVING RAIN TODAY (WHICH WILL LIKELY BE
ALL) COULD WELL SEE FOG LATE TONIGHT IF SKIES CLEAR SUFFICIENTLY.
FOR TOMORROW A REPEAT IS POSSIBLE AS ANOTHER SHORTWAVE CROSSES THE
AREA AND INTERACTS WITH OUR LINGERING DEEP MOISTURE AND LEFTOVER
BOUNDARIES.
25
&&
.PREV DISCUSSION... /ISSUED 903 AM CDT TUE JUN 21 2011/
UPDATE...
LARGE FETCH OF MOISTURE MOVING IN FROM THE GULF WILL PRODUCE
SHOWERS AND THUNDERSTORMS TODAY. SOME THUNDERSTORMS WILL HAVE
NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAINS AT
TIMES. THIS WILL HOLD TEMPS BACK INTO THE MID TO UPPER 80S ON
SOUTH WINDS. HAVE MADE A FEW CHANGES TO THE ZONES FOR TODAY.
THIS PATTERN WILL PERSIST INTO THURSDAY BEFORE DECREASING.
PREV DISCUSSION... /ISSUED 630 AM CDT TUE JUN 21 2011/
DISCUSSION...
CONCERNING THE 21/12Z TAF ISSUANCE.
AVIATION...
TROPICAL-LIKE MOISTURE HAS MOVED INTO THE REGION AND THIS...COMBINED
WITH LOW LEVEL JET AND SURFACE MOISTURE CONVERGENCE...HAS ALLOWED
SCATTERED SHOWERS AND THUNDERSTORMS TO FORM FROM AROUND KAEX TO
KBPT/KLCH. FREQUENT LIGHTNING...WIND GUSTS TO 25 KNOTS...AND MVFR
VISIBILITIES CEILINGS CAN BE EXPECTED WITH THIS ACTIVITY THROUGH
THE MORNING HOURS. SCATTERED SHOWERS AND THUNDERSTORMS WILL THEN
REFORM THIS AFTERNOON AS MAX DAYTIME HEATING WILL COMBINE WITH THE
VERY MOIST ATMOSPHERE.
ACTIVITY WILL BEGIN TO DIMINISH IN AREA COVERAGE DURING THE
EVENING HOURS WITH THE LOSS OF DAYTIME HEATING. HOWEVER...WITH
TROPICAL LIKE MOISTURE HANGING AROUND...AND NOCTURNAL LOW LEVEL
JET EXPECTED...A FEW SHOWERS WILL CONTINUE THROUGH THE NIGHT...AND
THEREFORE WILL KEEP VCSH GOING AFTER 22/01Z THROUGH THE END OF THE
TAF PERIOD.
RUA
PREV DISCUSSION... /ISSUED 513 AM CDT TUE JUN 21 2011/
WELCOME AND BENEFICIAL RAINS TO CONTINUE THROUGH LATE WEDNESDAY...
SYNOPSIS...DEEP LOW PRESSURE OVER THE UPPER MIDWEST WITH AN
ASSOCIATED BROAD AND DEEP UPPER LEVEL TROF EXTENDING OVER THE
SOUTHERN PLAINS WILL CONTINUE COMBINING WITH A HIGH PRESSURE RIDGE
OVER THE SOUTHEASTERN STATES. THIS WILL CONTINUE A DEEP AND MOIST
FETCH OF TROPICAL MOISTURE OUT OF THE CARRIBEAN AND INTO OUR
REGION. MUCH NEEDED AND WELCOME PERIODS OF SHOWERS WILL CONTINUE
THIS WEEK FROM THIS SET UP. WHILE THIS RAIN OBVIOUSLY WILL NOT BE
SUFFICIENT TO END A DROUGHT GOING ON TWO YEARS, PRECIPITABLE WATER
VALUES OF AROUND 2 INCHES SHOULD BE ENOUGH TO GIVE US AN
ADDITIONAL 1 TO 2 INCHES OF RAIN THIS WEEK...GREATLY HELPING THE
PARCHED TOPSOIL AND DRY GRASSES.
SHORT TERM...AN MCS OVER NORTH TEXAS IS NOT EXPECTED TO BE A
PLAYER TODAY AS IT IS TOO FAR UPSTREAM. QUICKLY MOVING SHOWERS
SHOULD BE COVERING ABOUT HALF THE AREA TODAY WITH NO MORE THAN
ABOUT 30 PERCENT COVERAGE AT ANY GIVEN TIME. GUIDANCE HAS BEEN
DISCOUNTING THE LINGERING EFFECTS OF MID LEVEL RIDGING WHICH HAS
INHIBITED CONVECTION DESPITE HIGH MOISTURE CONTENT AND INSTABILITIES.
FOR THAT REASON AND A LACK OF A FOCUSING MECHANISM, I UNDERCUT
GUIDANCE AND WENT AGAIN WITH A 50 PERCENT POP. THIS PANNED OUT
WELL YESTERDAY. LATENT HEAT RELEASE EFFECTS AT NIGHT SHOULD AGAIN PERSIST
AND SO WENT ABOVE GUIDANCE ON POPS TUESDAY NIGHT. LOOKS LIKE WITH
THE GRADIENT LOOSENING, WE HAVE SEEN THE LAST OF THE RECORD HIGH
MINIMUMS THIS MORNING. SHOULD JUST SEE A FEW DEGREES ABOVE
SEASONAL NORMS TUESDAY NIGHT.
LONG TERM...WENT BELOW GUIDANCE ON POPS FOR WEDNESDAY. SURFACE
RIDGING FROM THE EAST SHOULD BE SUFFICIENT TO MITIGATE OUR PRECIP
CHANCES TO THE LOW END CHANCE CATEGORY. AGAIN WENT HIGHER THAN
GUIDANCE WEDNESDAY NIGHT IN THE SOUPY TROPICAL AIRMASS WHERE
LATENT HEAT WILL AGAIN BE RELEASED...NOT SURPRISING THAT MODELS
MISS ON THIS. BY FRIDAY AFTERNOON...WHAT REMAINS OF THE H5 TROF
AXIS WILL PASS TO THE EAST. UPPER LEVEL RIDGING BUILDING IN FROM
THE WEST WILL HELP SUPRESS RAIN CHANCES TO BELOW CLIMO. DID
MAINTAIN LOW END CHANCES ON SATURDAY WITH THE AREA BACK IN THE DRY
DOLDRUMS BY SUNDAY AS HIGH PRESSURE BUILDS IN FROM TEXAS.
MARINE...SEAS WILL BE SLOW TO SUBSIDE DESPITE THE WINDS SLIPPING
BELOW THE ADVISORY THRESHOLD. MODERATE SOUTHERLY TONIGHT,
DIMINISHING ON WEDNESDAY AS THE GRADIENT RELAXES.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 88 75 85 76 91 / 70 30 70 40 30
KBPT 88 78 84 76 91 / 70 30 70 40 30
KAEX 89 73 86 72 93 / 70 30 70 30 20
KLFT 88 74 86 75 90 / 70 30 70 40 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
&&Hazardous weather outlook, Jun 21, 4:35 AM CST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
535 AM CDT TUE JUN 21 2011
GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-221000-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
535 AM CDT TUE JUN 21 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT
BANDS OF SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE
TODAY AND TONIGHT.
A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING FOR THE OUTER
COASTAL WATERS 20 TO 60 NM OUT...MAINLY FOR SEAS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE WET PATTERN CONTINUES WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS
ON WEDNESDAY AND THURSDAY. CHANCES TAPER OFF FRIDAY INTO SATURDAY.
SUNDAY WILL SEE A RETURN OF THE HOT AND DRY CONDITIONS AS HIGH
PRESSURE REBUILDS FROM THE WEST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
SWEENEY
In the hours before
Special weather statement, Jun 21, 8:16 AM CST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
916 AM CDT TUE JUN 21 2011
LAZ028-029-032-211445-
RAPIDES LA-EVANGELINE LA-AVOYELLES LA-
916 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE AND
AVOYELLES PARISHES UNTIL 945 AM CDT...
AT 912 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF GLENMORA...MOVING NORTHEAST AT 25
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CHENEYVILLE BY 935 AM...
LECOMPTE BY 940 AM...
POLAND AND ECHO BY 945 AM...
THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 3134 9248 3109 9212 3085 9249 3097 9265
25
Special weather statement, Jun 21, 9:49 AM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1049 AM CDT TUE JUN 21 2011
LAZ027-028-031-211615-
RAPIDES LA-ALLEN LA-VERNON LA-
1049 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...ALLEN AND VERNON
PARISHES UNTIL 1115 AM CDT...
AT 1045 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF ELIZABETH...MOVING NORTHEAST
AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
GLENMORA AND LEANDER BY 1110 AM...
ELMER AND HINESTON BY 1115 AM...
THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 3131 9280 3106 9241 3081 9279 3091 9296
25
Special weather statement, Jun 21, 10:42 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1142 AM CDT TUE JUN 21 2011
LAZ027-028-030-031-211715-
RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA-
1142 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...BEAUREGARD...ALLEN AND
VERNON PARISHES UNTIL 1215 PM CDT...
AT 1140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER PITKIN...MOVING NORTHEAST AT 25
MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
LACAMP BY 1205 PM...
LEANDER BY 1210 PM...
HINESTON...ELMER AND SIEPER BY 1215 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3147 9269 3146 9271 3144 9268 3141 9268
3140 9266 3140 9261 3105 9228 3078 9296
3093 9317 3148 9269
25Special weather statement, Jun 21, 12:02 PM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
102 PM CDT TUE JUN 21 2011
LAZ028-029-211830-
RAPIDES LA-AVOYELLES LA-
102 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND AVOYELLES PARISHES
UNTIL 130 PM CDT...
AT 1258 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ALEXANDRIA...MOVING
NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ALEXANDRIA INTERNATIONAL AIRPORT BY 115 PM...
ALEXANDRIA BY 120 PM...
PINEVILLE...KINGSVILLE...PARADISE AND TIOGA BY 130 PM...
THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 3129 9214 3108 9250 3119 9266 3142 9256
3145 9236
25Special weather statement, Jun 21, 12:33 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
133 PM CDT TUE JUN 21 2011
LAZ028-029-031-032-211915-
RAPIDES LA-EVANGELINE LA-ALLEN LA-AVOYELLES LA-
133 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE...ALLEN AND
AVOYELLES PARISHES UNTIL 215 PM CDT...
AT 131 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 4 MILES NORTH OF BEAVER...MOVING
NORTHEAST AT 25 MPH.
* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
GLENMORA AND TURKEY CREEK BY 145 PM...
CHENEYVILLE BY 210 PM...
LECOMPTE AND ECHO BY 215 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. PEA TO NICKEL SIZE HAIL WILL ALSO BE
POSSIBLE. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.
LAT...LON 3130 9249 3102 9209 3073 9255 3085 9271
25
Special weather statement, Jun 21, 12:44 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
144 PM CDT TUE JUN 21 2011
LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-220000-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE...
DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...LAKE CHARLES...
JENNINGS...CROWLEY...LAFAYETTE...ST. MARTINVILLE...CAMERON...
ABBEVILLE...NEW IBERIA...MORGAN CITY...WOODVILLE...JASPER...
NEWTON...LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE
144 PM CDT TUE JUN 21 2011
...TROPICAL FUNNEL CLOUDS POSSIBLE...
AT 140 PM...THE NATIONAL WEATHER SERVICE RECEIVED A REPORT OF A
FUNNEL CLOUD IN LAFAYETTE. ANOTHER REPORT OF A FUNNEL CLOUD WAS
RECEIVED EARLIER TODAY FROM DEQUINCY.
A VERY MOIST AND UNSTABLE TROPICAL AIRMASS IS IN PLACE ACROSS THE
AREA. MEANWHILE...THE VERTICAL WIND PROFILE OVER THE AREA IS LIGHT
AND VARIABLE. THESE CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT
OF TROPICAL FUNNEL CLOUDS...ESPECIALLY WHERE RAIN-COOLED BOUNDARIES...
KNOWN AS OUTFLOW BOUNDARIES...COLLIDE.
THESE TROPICAL FUNNEL CLOUDS ARE USUALLY SHORT-LIVED AND DO NOT
REACH THE GROUND. IF THE FUNNEL CLOUD BECOMES MORE SEVERE AND
REACHES THE GROUND...MINOR DAMAGE MAY OCCUR...AND A TORNADO WARNING
WILL LIKELY BE ISSUED.
STAY TUNED FOR LATER STATEMENTS AND UPDATES ON THIS WEATHER
SITUATION.
25
Thunderstorm Wind, Avoyelles
- When
- June 21, 1:58 PM CST
- Where
- Avoyelles County, 0.91 mi NW of Plaucheville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 30.960, -91.980
A couple of trees were blown down in Plaucheville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flooding in Illinois, June 21, 20112 injured · $2.5 million · EF1 · 80 events
- Damaging Winds in Indiana, June 21, 20111 death · 1 injured · $23,000 · 56 kt wind · 5 events
- Damaging Winds and Lightning Strikes in Alabama, June 21, 20112 injured · $578,000 · 70 kt wind · 86 events
- Heat in Virginia, June 21, 20111 death · 1 event
- Flash Flooding and Flooding in Michigan, June 21 to 22, 20114 injured · $1.5 million · 2 in hail · 22 events
- Flash Flooding and Damaging Winds in Illinois, June 21 to 22, 2011$698,000 · 61 kt wind · 39 events
- Flash Flooding and Hail in Virginia, June 21, 2011$323,000 · 1.75 in hail · 53 events
- Tornadoes and Flash Flooding in Wisconsin, June 21, 20111 injured · $409,000 · EF1 · 16 events
- Tornadoes and Hail in Texas, June 21, 2011$1.0 million · EF0 · 16 events
- Hail and Damaging Winds in Texas, June 21 to 22, 2011$226,000 · 1.75 in hail · 31 events
- Damaging Winds in Tennessee, June 21, 2011$315,000 · 60 kt wind · 20 events
- Tornado and Flash Flood in Minnesota, June 21, 2011$600,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 327807.